# SDR AC2A082965

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 998 hours
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: C400B3N001
- Condition: Defective
- Location: Starter Gen
- Part time: 999 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER ENGAGES WHEN BATTERY IS TURNED ON. REPLACED CONTACTOR.
